Posted by ravenstorm on November 27, 2004, at 9:56:33
In reply to Re: Is there anything left I haven't tried for anxiety » ravenstorm, posted by jujube on November 27, 2004, at 7:52:02
unfortunately, my stomach is so sensitive, I can not take B vitamins. (Some of them come sublingually so I take those) I think that is the reason I get so sick on SSRI's too. My stomach is just so weak. I was using chromium picolinate and it did work on blood sugar, but had stomach upset with it (but not anywhere near as bad as the others) and it also seemed to affect my mood, which I didn't put together with the picolinate until I read some studies out of Berkley and the UK that picolinate can affect neurotransmitters and can also cause chromosomal damage. They were adamant about not using picolinate.
I have not tried glutamate but will look into trying that. Maybe it will do what the picolinate did without the problems.
Thanks for the suggestions.